MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE
Model Number KSP17140E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in this event, please refer to report 3013450937-2019-00030 for the other.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The operation notes and explanted components were unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to a dissociated resurfacing femur and stem extension.

Brand Name
ELEOS STEM EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8777233
Report Number3013450937-2019-00031
Device Sequence Number1977452
Product Code KRO
UDI-Device IdentifierB278KSP17140E0
UDI-PublicB278KSP17140E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2025
Device Model NumberKSP17140E
Device Catalogue NumberKSP17140E
Device Lot Number1696595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR